Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 4, Pages 431-441
http://dx.doi.org/10.1155/S1048953397000464

Queueing systems with renovation

Algorithmics, Inc., 822 Richmond Str., Ontario, Toronto M6J 1C9, Canada

Received 1 October 1995; Revised 1 November 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study in this paper-single channel queueing systems with renovation. Such models are often encountered in computer science applications. Explicit solutions are discussed for the queues with Poisson input flow and for queues with general input and exponential service times.